# SDR DALA1020913101

- Difficulty date: August 29, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 958 hours, 477 cycles
- Engine: Ge CFM565A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, FR16 TO FR20, SEAT TRACK -Y254 CORRODED AT 2 AREAS. BLENDED OUT CORROSION AREA IAW SRM 51-74-00  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-15.  REMOVED DAMAGED SEAT TRACK & BRACKETS (12) IAW SRM 51-42-11. LOCATED, DRILLED, AND INSTALLED NEW BEAM,  BRACKET, AND SEAT TRACK IAW SRM 51-42-11 PAINTED IAW SRM 51-75-12.
